# SDR DLM90080718

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 35,722 hours, 19,022 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Part number: 1T54051
- Condition: Shorted
- Location: Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WASTE OVBD VENT TEE HEATER SHORTED OUT AND BURNT A 3 INCH HOLE IN THE TEE THEN THE A/C COULD NOT PRESSURIZE WITH 1 PACK.
